# SDR DALA2015081705026

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,539 hours, 19,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R GIRT BAR FELL OUT.  FOUND FWD POSITION GIRT BAR LOCK MISSING AT 4R DOOR. INSPECTED  SLIDE PACK AND GIRT BAR ASSY NO DAMAGE NOTED.  INSTALLED SERVICEABLE GIRT BAR LOCK AT FWD POSITION.  4R DOOR SLIDE ARMING AND DISARMING OK IAW AMM 25-66-07.
